# SDR P5CA9700321

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AND TORN ON NR 4 ENGINE PYLON HORIZONAL FIREWALL OUTBOARD AND FORWARD OF THE AFT ENGINE MOUNT.  FABRICATED AND INSTALLED REPAIR PER BAC SRM 51-30-02.
